MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CF1230
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.The name, phone and email address of the initial reporter are not available / reported.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the 4.0mm x 39mm enterprise® 2 vascular reconstruction device ((b)(4)) was used during the procedure targeting a lesion, which has a wide neck.The physician attempted to implant the stent, but resheathed it once in order to change the implantation position.During the attempt to deploy the stent, it became stuck in the concomitant prowler select plus microcatheter, and as a result, could not be implanted.The physician removed the microcatheter with the stent inside.The stent was replaced, and the replacement stent was implanted.Due to infectious disease, the complaint device is not available for return.There was no report of any patient adverse event or complication.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to document the result of the analysis of the production records for lot 11146764.[conclusion]: the healthcare professional reported that the 4.0mm x 39mm enterprise® 2 vascular reconstruction device (enc403900 / 11146764) was used during the procedure targeting a lesion which has a wide neck.The physician attempted to implant the stent, but resheathed it once in order to change the implantation position.During the attempt to deploy the stent, it became stuck in the concomitant prowler select plus microcatheter and as a result, could not be implanted.The physician removed the microcatheter with the stent inside.The stent was replaced, and the replacement stent was implanted.Due to infectious disease, the complaint device is not available for return.There was no report of any patient adverse event or complication.Based on complaint information, the device remains implanted and is thus not available for evaluation.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 11146764.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product and concomitant microcatheter available for analysis, the reported customer complaint cannot be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation/interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr is to include the additional event information received on 10/1/2020.[additional event information]: the healthcare professional reported that the 4.0mm x 39mm enterprise® 2 vascular reconstruction device (enc403900 / 11146764) was used during the procedure targeting a lesion on the internal carotid artery (ica) which has a wide neck.The physician attempted to implant the stent, but resheathed it once in order to change the implantation position.During the attempt to deploy the stent, it became stuck in the concomitant prowler select plus microcatheter and as a result, could not be implanted.The physician removed the microcatheter with the stent inside.The stent was replaced, and the replacement stent was implanted.The reported event did not result in reduced / restricted blood flow in the parent vessel.The event did not cause prolongation of the procedure nor any clinically significant procedural delay.Due to infectious disease, the complaint device is not available for return.There was no report of any patient adverse event or complication.E.1: the initial reporter phone: +(b)(6).Updated sections: e.1, e.3, g.4, g.7, h.2, and h.10.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX39MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key10568255
Report Number3008114965-2020-00401
Device Sequence Number11439201
Product Code NJE
UDI-Device Identifier10878528009662
UDI-Public10878528009662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model Number641CF1230
Device Catalogue NumberENC403900
Device Lot Number11146764
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/29/2020
10/01/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date09/29/2020
10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS MICROCATHETER (CERENOVUS).